Alert archive / Missouri / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 467, NWS Springfield, MO

August 19, 20114 counties in Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Aug 19, 2011, 12:53 AM CDT for 4 counties in Missouri. It was in force for 52 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 19, 2011, 12:53 AM CDT (05:53 UTC)
Expired
Aug 19, 2011, 1:45 AM CDT
In force
52 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Benton County, MO, Hickory County, MO, Morgan County, MO, St. Clair County, MO

The radar

The Pleasant Hill radar (KEAX), 100 km from the middle of the area, began a volume at 05:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 19, 1:10 AM CDTTSTM WND GST 704 N Cole Camp, MOESTIMATED BY AMBULANCE CREW. RELAYED TO COUNTY LAW ENFORCEMENT.
Aug 19, 1:35 AM CDTTSTM WND GST 506 W Edwards, MOREPORTED BY VOLUNTEER OBSERVER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 18, 8:09 PM CDTSevere Thunderstorm WatchSPC7 hr
Aug 19, 12:02 AM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 5.9 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2011-08-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3816 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2011-08-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 48 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3816 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
1273 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
48 m²/s²
0-3 km storm-relative helicity
180 m²/s²
Significant tornado parameter
1.6
Supercell composite
11.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

759 
WUUS53 KSGF 190553
SVRSGF
MOC015-085-141-185-190645-
/O.NEW.KSGF.SV.W.0467.110819T0553Z-110819T0645Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1253 AM CDT FRI AUG 19 2011

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BENTON COUNTY IN CENTRAL MISSOURI...
  NORTHWESTERN MORGAN COUNTY IN CENTRAL MISSOURI...
  ST. CLAIR COUNTY IN WEST CENTRAL MISSOURI...
  WESTERN HICKORY COUNTY IN CENTRAL MISSOURI...

* UNTIL 145 AM CDT.

* AT 1250 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM BRANDON TO
  APPLETON CITY...MOVING SOUTH AT 55 MPH. THESE STORMS ARE CAPABLE OF
  PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60
  MPH.

* LOCATIONS IMPACTED INCLUDE APPLETON CITY...BRANDON...COLE CAMP...
  COLLINS...CROCKERVILLE...EDMONSON...FLORENCE...FRISTOE...GERSTER...
  HARPER...HASTAIN...ICONIUM...IONIA...JOHNSON CITY...LAKEVIEW
  HEIGHTS...LINCOLN...LOWRY CITY...MONEGAW SPRINGS...MORA...
  OSCEOLA...PALO PINTO...QUINCY...RACKET...ROSCOE...STOVER...
  SYRACUSE...TABERVILLE...VERSAILLES...VISTA...WARSAW...WHITAKERVILLE
  AND ZORA.

OTHER LOCATIONS IN THE WARNING INCLUDE LAKE OF THE OZARKS AND TRUMAN
LAKE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS.

DAMAGING WINDS WITH THESE STORMS WILL OCCUR WELL AHEAD OF ANY RAIN.
DO NOT WAIT FOR THE RAIN OR THUNDER TO START BEFORE TAKING COVER.
SEEK SHELTER INDOORS IMMEDIATELY AND STAY AWAY FROM WINDOWS.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN SPRINGFIELD.

&&

LAT...LON 3868 9283 3860 9283 3849 9271 3826 9304
      3827 9307 3823 9308 3783 9365 3783 9372
      3804 9407 3822 9405 3821 9353 3852 9351
      3851 9330 3854 9329 3854 9308 3870 9305
TIME...MOT...LOC 0553Z 340DEG 57KT 3849 9344 3815 9398
WIND...HAIL 60MPH 1.00IN

$$

GRIFFIN
1 follow-up statement
296 
WWUS53 KSGF 190618
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
118 AM CDT FRI AUG 19 2011

MOC015-085-141-185-190645-
/O.CON.KSGF.SV.W.0467.000000T0000Z-110819T0645Z/
BENTON MO-HICKORY MO-MORGAN MO-ST. CLAIR MO-
118 AM CDT FRI AUG 19 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 AM CDT
FOR ST. CLAIR...NORTHWESTERN MORGAN...WESTERN HICKORY AND BENTON
COUNTIES...

AT 117 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
TRACK SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM CROCKERVILLE
TO 4 MILES SOUTHEAST OF LOWRY CITY...MOVING SOUTHEAST AT 60 MPH.
THESE STORMS ARE CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS HAVE A HISTORY OF
PRODUCING DAMAGING WINDS.

LOCATIONS IMPACTED INCLUDE APPLETON CITY...BRANDON...COLE CAMP...
COLLINS...CROCKERVILLE...EDMONSON...FLORENCE...FRISTOE...GERSTER...
HARPER...HASTAIN...ICONIUM...IONIA...JOHNSON CITY...LAKEVIEW
HEIGHTS...LINCOLN...LOWRY CITY...MONEGAW SPRINGS...MORA...OSCEOLA...
PALO PINTO...QUINCY...RACKET...ROSCOE...STOVER...SYRACUSE...
TABERVILLE...VERSAILLES...VISTA...WARSAW...WHITAKERVILLE AND ZORA.

OTHER LOCATIONS IN THE WARNING INCLUDE LAKE OF THE OZARKS AND TRUMAN
LAKE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DAMAGING WINDS WITH THESE STORMS WILL OCCUR WELL AHEAD OF ANY RAIN.
DO NOT WAIT FOR THE RAIN OR THUNDER TO START BEFORE TAKING COVER.
SEEK SHELTER INDOORS IMMEDIATELY AND STAY AWAY FROM WINDOWS.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN SPRINGFIELD.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FRIDAY
MORNING FOR WEST CENTRAL MISSOURI. A SEVERE THUNDERSTORM WATCH ALSO
REMAINS IN EFFECT UNTIL 500 AM CDT FRIDAY MORNING FOR SOUTHEAST
KANSAS AND SOUTHERN MISSOURI.

&&

LAT...LON 3868 9283 3860 9283 3849 9271 3826 9304
      3827 9307 3823 9308 3783 9365 3783 9372
      3804 9407 3822 9405 3821 9353 3852 9351
      3851 9330 3854 9329 3854 9308 3870 9305
TIME...MOT...LOC 0618Z 329DEG 51KT 3845 9312 3811 9366
WIND...HAIL 70MPH 1.00IN

$$

GRIFFIN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 19, 12:17 AM CDT, 36 minutes earlier.

Area forecast discussion, Aug 19, 12:17 AM CDT, 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1217 AM CDT FRI AUG 19 2011

...UPDATE TO AVIATION...

.UPDATE...

THUNDERSTORMS DEVELOPED ACROSS EASTERN NEBRASKA AND EASTERN IOWA
THIS EVENING AND PUSHED TO THE SOUTHEAST INTO NORTHERN MISSOURI.
ONE STORM THAT DEVELOPED CONTINUES TO TRACK TO THE SOUTHEAST
ACROSS NORTHERN MISSOURI THIS EVENING. THIS STORM HAS A HISTORY
OF PRODUCING VERY STRONG WINDS AND LARGE HAIL. WIND FIELDS
INDICANT THAT THIS STORM MAY BEGIN TO MOVE MORE TO THE EAST
SOUTHEAST AND MAY JUST CLIP PORTIONS OF FORECAST AREA ACROSS
CENTRAL MISSOURI LATE THIS EVENING. AT THIS TIME THINK THE BETTER
POTENTIAL IS FOR THE STORM REMAINING JUST TO THE NORTH AND EAST
OF THE AREA AS IT TAKES ON A MORE EASTERLY MOVEMENT.

ADDITIONAL STORMS ACROSS NEBRASKA AND IOWA ARE DEVELOPING INTO A
COMPLEX OF STORMS LATE THIS EVENING. MUCAPE VALUES ACROSS AND
AHEAD OF THESE STORMS ARE IN THE 2000 TO 3500 J/KG RANGE. EXPECT
THIS COMPLEX OF STORMS TO BECOME FORWARD PROPAGATING WHICH WILL
RESULT IN IT MOVING TO THE SOUTHEAST. LOW LEVEL WIND FIELDS ALSO
SUGGEST BETTER BALANCE WITH ANY LINE SEGMENTS THAT MOVE MORE
EASTERLY. SO...EXPECT THIS LINE OF STORMS TO BEGIN TO START TO
PUSH MORE TO THE SOUTHEAST THAN ITS CURRENT SOUTHERLY MOVEMENT.
STRONG STRAIGHT LINE WINDS...HEAVY RAINFALL AND FREQUENT
LIGHTNING STRIKES WILL BE THE RISK ASSOCIATED WITH THIS ACTIVITY
DURING THE OVERNIGHT HOURS.

THIS ACTIVITY SHOULD BEGIN TO PUSH INTO THE NORTHERN PORTIONS OF
THE FORECAST AREA AFTER MIDNIGHT THEN PUSH SOUTHEAST ACROSS THE
REST OF THE ARE THROUGH THE OVERNIGHT HOURS INTO FRIDAY MORNING.
THE BETTER POTENTIAL FOR BEING AFFECTED WILL BE AREAS ALONG AND
NORTH OF A PITTSBURG KANSAS TO WEST PLAINS MISSOURI LINE.

WISE

&&

.DISCUSSION...

SHORT TERM (TONIGHT THROUGH SATURDAY)...

THE STALLED FRONT OVER NORTHERN ARKANSAS WAS BEGINNING TO MOVE TO
THE NORTH EARLY THIS AFTERNOON AS CONVECTION OVER NEBRASKA AND
IOWA CONTINUES TO DEVELOP AND INTENSIFY. THIS WILL BECOME THE
FOCUS FOR THE REGION THIS EVENING AND DURING THE OVERNIGHT HOURS.

A VERY UNSTABLE AIRMASS IS IN PLACE THIS AFTERNOON WITH CAPE
VALUES IN THE 3000-4000J/KG RANGE AND LITTLE IN THE WAY OF CINH.
THE WARM FRONT THAT IS LIFTING NORTH MAY BE ENOUGH TO DEVELOP SOME
THUNDERSTORMS THIS AFTERNOON BUT COVERAGE WOULD BE SCATTERED. 30
TO 40 KTS OF 0-6KM BULK SHEAR IS AVAILABLE FOR THE STORMS TO WORK
WITH...BUT GENERALLY LIGHT MID LEVEL WINDS WILL LIMIT DEVELOPMENT.

THE LIFTING WARM FRONT AND EXPECTED FORWARD PROPAGATING MCS MOVING
SOUTH TO SOUTHEAST FROM THE PLAINS WILL BEGIN TO INTERACT ACROSS
PORTIONS OF EASTERN KANSAS AND NORTHERN MISSOURI THIS EVENING.
STANDARD AND FORWARD PROPAGATING CORFIDI VECTORS CONTINUE TO BRING
THE MCS SOUTH ACROSS THE OZARKS DURING THE OVERNIGHT HOURS AND INTO
FRIDAY MORNING. A 30-40KT LOW LEVEL JET WILL ALSO BEGIN TO
ENHANCE THE CONVECTION BY 06Z ACTING TO STRENGTHEN THE MCS. THE
SPEED OF THE FORWARD PROPAGATING CORFIDI VECTORS AROUND 30-40KTS
WOULD SUPPORT A QUICKLY MOVING MCS WITH THE POTENTIAL FOR DAMAGING
WIND GUSTS WITH ANY SEVERE THUNDERSTORMS THAT OCCUR. IN
ADDITION...SLIGHTLY COOLER MID LEVEL TEMPERATURES WITH THE MCS
WOULD ALLOW FOR THE POSSIBILITY OF SOME LARGE HAIL AS WELL.

PRECIPITABLE WATER VALUES INCREASE SIGNIFICANTLY FROM YESTERDAYS
NEAR 1.50 INCHES ON THIS MORNINGS SOUNDING...WHICH HAD INCREASED
TO 2.12 INCHES. THIS WOULD BRING THE POTENTIAL FOR TORRENTIAL
RAINFALL AS A SOMEWHAT TROPICAL INFLUX OF MOISTURE WILL BE FEEDING
THIS SYSTEM. THE MAIN CONCERN FOR FLOODING REMAINS ACROSS WEST
CENTRAL AND CENTRAL MISSOURI WHERE RAINFALL OVER THE PAST SEVERAL
DAYS HAS PRIMED THE GROUND.

FOR FRIDAY AFTERNOON AND SATURDAY...THE UPPER LEVEL RIDGE WILL
SHIFT BRIEFLY INTO THE OZARKS REGION IN ADVANCE OF ANOTHER WEAK
SHORTWAVE. WITH THE WARM FRONT REMAINING LAID OUT ACROSS THE
REGION...TEMPERATURES WILL LIKELY REMAIN IN THE 90S DESPITE THE
RAIN AND SOME RESIDUAL CLOUD COVER FROM THE MCS EARLY FRIDAY AND
INCREASING MID LEVEL MOISTURE ON SATURDAY.

HATCH

LONG TERM (SUNDAY THROUGH THURSDAY)...

MEDIUM RANGE MODELS CONTINUE DECENT AGREEMENT WITH THE OVERALL
EXPECTATIONS FOR THE UPPER LEVEL PATTERN. THE FLOW ALOFT WILL BECOME
INCREASINGLY AMPLIFIED...PARTICULARLY AS NEXT WEEK PROGRESSES...WITH
OUR REGION ON THE EASTERN PERIPHERY OF THE BUILDING RIDGE OVER THE
INNER MOUNTAIN WEST. CANNOT COMPLETELY RULE OUT THE AREA BEING
AFFECTED BY A SHORTWAVE TRAVERSING THE WESTERN RIDGE...HOWEVER
CONFIDENCE IN TIMING AND LOCATION IS QUITE LOW AND HAVE MAINTAINED
PERIODIC SLIGHT CHANCES FOR RAINFALL. TEMPERATURE WISE...850MB
TEMPERATURES FROM THE 12Z GFS AND GEFS REMAIN A FEW DEGREES WARMER
THAN THE 00Z ECMWF. WILL CONTINUE TO LEAN TOWARD THE WARMER SIDE OF
THE GUIDANCE ENVELOPE. THIS WILL RESULT IN AT OR ABOVE AVERAGE
TEMPERATURES.

GAGAN

&&

.AVIATION...

FOR THE 06Z KSGF...KJLN AND KBBG TAFS...MAIN AVIATION CONCERNS
WILL BE FOCUSED ON A STRONG LINE OF THUNDERSTORMS CURRENTLY
PUSHING SOUTH ACROSS EASTERN KANSAS AND WESTERN MISSOURI EARLY
THIS MORNING. AN OUTFLOW BOUNDARY IS PUSHING AHEAD OF THIS
ACTIVITY ACROSS EASTERN KANSAS AND WILL LIKELY AFFECT THE TAF
SITES DURING THE EARLY OVERNIGHT HOURS...WITH GUSTY WINDS SHIFTING
TO THE NORTHWEST BEHIND THE BOUNDARY. THE LINE OF STORMS WILL ALSO
DIVE SOUTH SOUTHEAST. GUSTY WINDS IN EXCESS OF 40MPH WITH SOME
SEVERE GUSTS OVER 60 MPH POSSIBLE WITH THE STRONGEST STORMS.
VISIBILITIES AND CEILINGS WILL ALSO BE RESTRICTED WITHIN ANY
THUNDERSTORMS.

THE STORMS SHOULD CLEAR THE AREA EARLY FRIDAY MORNING WITH VFR
CONDITIONS PREVAILING ACROSS THE AREA FOR THE REST OF THE DAY.

WISE

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Aug 18, 11:53 PM CDT, 1 hour before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1153 PM CDT THU AUG 18 2011

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-200500-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
1153 PM CDT THU AUG 18 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

WEATHER HAZARDS EXPECTED...

  LIMITED HAIL RISK.
  ELEVATED THUNDERSTORM WIND DAMAGE RISK.
  LIMITED FLOODING RISK.
  ELEVATED LIGHTNING RISK.

DISCUSSION...

A STRONG LINE OF THUNDERSTORMS CONTINUES TO PUSH SOUTH SOUTHEAST
ACROSS WESTERN MISSOURI AND EASTERN KANSAS LATE THIS EVENING. AN
OUTFLOW BOUNDARY IS PUSHING OUT AHEAD OF THE CONVECTION ACROSS
EASTERN KANSAS. THIS OUTFLOW BOUNDARY HAS PRODUCED WINDS IN EXCESS
OF 50 MPH THIS EVENING ACROSS PORTIONS OF NORTHEASTERN KANSAS.
THIS BOUNDARY WILL GRADUALLY WEAKEN AS IT PUSHES SOUTH AND
SEPARATES FARTHER FROM THE CONVECTION. HOWEVER WIND GUSTS OVER 40
MPH WILL STILL BE POSSIBLE ACROSS EXTREME SOUTHEASTERN KANSAS AND
FAR SOUTHWESTERN MISSOURI DURING THE EARLY OVERNIGHT HOURS.

THE STORMS ACROSS WESTERN MISSOURI ARE MAINTAINING THEMSELVES
BETTER AND WILL CONTINUE TO PUSH TO THE SOUTHEAST INTO PORTIONS
OF THE MISSOURI OZARKS OVERNIGHT. STRONG STRAIGHT LINE WINDS IN
EXCESS OF 70 MPH...HAIL UP TO QUARTERS...FREQUENT LIGHTNING
STRIKES...AND HEAVY RAINFALL WHICH MAY LEAD OF LOCALIZED FLOODING WILL
BE POSSIBLE WITH THIS LINE OVERNIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THUNDERSTORMS WILL LINGER INTO FRIDAY MORNING ACROSS CENTRAL AND
POSSIBLY SOUTH CENTRAL MISSOURI. ADDITIONAL THUNDERSTORM CHANCES
WILL BE POSSIBLE THROUGH THE WEEKEND AND INTO NEXT WEEK AS
SEVERAL UPPER LEVEL DISTURBANCES PUSH THROUGH.

HEAT INDEX VALUES IN THE MIDDLE TO UPPER 90S ARE EXPECTED ACROSS
MUCH OF THE REGION FRIDAY AND SATURDAY. WITH HEAT INDEX VALUES OF
100 TO 105 IN PARTS OF WESTERN MISSOURI AND SOUTHEAST KANSAS.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION MAY BE NEEDED IN THE NEXT THREE HOURS FOR
  AREAS ALONG AND NORTH OF A FORT SCOTT KANSAS TO OSAGE BEACH
  MISSOURI LINE.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

WISE

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 19, 1:32 AM CDTSevere Thunderstorm WarningSGFBenton, Camden, Miller, Morgan43 min
Aug 19, 1:41 AM CDTSevere Thunderstorm WarningSGFBenton, Morgan34 min
Aug 19, 1:52 AM CDTSpecial Weather StatementSGFSt. Clair38 min
Aug 19, 2:05 AM CDTSevere Thunderstorm WarningSGFCamden, Laclede, Maries, Miller, Morgan, Pulaski55 min
Aug 19, 2:26 AM CDTSpecial Weather StatementSGFLaclede34 min
Aug 19, 2:44 AM CDTSevere Thunderstorm WarningSGFCamden, Laclede, Maries, Miller, Phelps, Pulaski and 1 more61 min
Aug 19, 3:24 AM CDTSpecial Weather StatementSGFWebster, Wright51 min
Aug 19, 3:34 AM CDTSpecial Weather StatementSGFHickory41 min
Aug 19, 3:36 AM CDTSpecial Weather StatementSGFDent, Phelps, Texas39 min
Aug 19, 4:06 AM CDTSpecial Weather StatementSGFDent, Shannon, Texas54 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.